On the difference of successive Gaussian polynomials

George E. Andrews

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


In this paper we provide a partition-theoretic interpretation of the difference of two successive Gaussian polynomials, namely q-j([n+jj] - [n+jj-1]).

Original languageEnglish (US)
Pages (from-to)19-22
Number of pages4
JournalJournal of Statistical Planning and Inference
Issue number1
StatePublished - Jan 1993

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'On the difference of successive Gaussian polynomials'. Together they form a unique fingerprint.

Cite this